MAUDE Adverse Event Report: INOGEN INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 22-mar-2026.The unit was received with a reported oxygen error, confirmed with the contaminated zeolite.Incoming internal 02 measured 89.2% and external 02 measured 88.1 %, both below specifications.The issue was identified the psa cycle (according to the data log) being high (14) is an indication the zeolite is getting contaminated by moisture.
 
Event or Problem Description
It was reported that the unit was outputting low oxygen following a column replacement.Troubleshooting did not resolve the issue.As a result, the patient had difficulty breathing.A replacement device was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.

Brand Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 BLUETOOTH PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24865737
Report Number3004672275-2026-00089
Device Sequence Number13380992
Product Code CAW
UDI-Device Identifier00817131020179
UDI-Public(01)00817131020179
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown